# SDR NOCA08311

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, AIRCRAFT JACK THAT WAS IN THE FWD CARGO PIT SLID BACK AND IMPACTED THE AFT BULKHEAD THERE WAS DAMAGE ON THE ANGLE ASSEMBLY, SUPPORT BRACKET, SUPPORT TEE, STUB FRAME, BLOWOUT PANEL, STANCHION - REMOVED DAMAGED PARTS ACCOMPLISHED DETAILED VISUAL INSPECTION OF AREA FABRICATE NEW ANGLE PER DRAWING 453N1814, INSTALL A 0.50" DOUBLER ON THE AFT SIDE OF THE STUB FRAME FOLLOWING THE SRM 51-70-11 REPLACED THE SUPPORT TEE WITH A NEW TEE, COMPLETE A FULL INSPECTION OF THE SUPPORT BRACKET SURFACE EDDY CURRENT INSPECT AND BOLT HOLE EDDY CURRENT INSPECTION FOR CRACKS REPLACE STANCHION REPAIR BLOWOUT PANEL REINSTALL STUB FRAME INDENTIFY AS ENGINEERING PERMANENT AS PER EO 757-53-064.
